EconPapers    
Economics at your fingertips  
 

Selecting a double k-class estimator for regression coefficients

Richard (Robin) Carter, V. K. Srivastava and Anoop Chaturvedi ()

Statistics & Probability Letters, 1993, vol. 18, issue 5, 363-371

Abstract: This paper considers the choice of scalars characterizing the double k-class estimators of the coefficients in a linear regression model. We demonstrate the existence of a double k-class estimator that dominates the least squares and Stein-rule estimators and we give feasible values for the characterizing scalars which nearly minimize the risk of the estimator.

Keywords: Double; k-class; minimum; risk; feasible; choise; elasticity (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(93)90029-I
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:18:y:1993:i:5:p:363-371

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2023-01-23
Handle: RePEc:eee:stapro:v:18:y:1993:i:5:p:363-371